# SDR JR2R20241209018

- Difficulty date: December 9, 2024
- Submitted: December 9, 2024
- Operation: General aviation
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000469
- Aircraft time: 21,342 hours, 12,806 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Zone 200
- Part time: 21,342 hours, 12,806 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING HORSESHOE REPAIR AT FR84 AT RH SEAT TRACK CORRODED.  REPLACED
